# SDR MASA200300508

- Difficulty date: December 23, 2003
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 6,331 hours, 6,012 cycles
- Engine: Allsn AE3007A
- Engine time: 6,168 hours, 5,868 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Probe
- Part number: EETH503B
- Condition: Inoperative
- Location: Tat
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH NR 2609 SDF-DCA - ABORTED TAKEOFF DUE TO A TAT HEAT NR 1 CAUTION MSG.  MX REPLACED THE TAT PROBE.  OP CHECKS GOOD.
